# SDR GUUA03110701

- Difficulty date: March 11, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 23,737 hours, 28,468 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Punctured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9137, AIRCRAFT SMELLS LIKE OIL, COMING FROM THE OVERHEAD BLOWERS RETURNED DEPARTURE, LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT FOUND PUNCTURED HYDRAULIC BRAKE LINE JUST FORWARD OF SEAT 4F, REPAIRED DAMAGED HYDRAULIC LINE. ENVIRONMENTAL SYSTEM OPERATIONAL CHECK NORMAL NO LEAKS OR SMELL DETECTED.
